# SDR 96ZZZX1870

- Difficulty date: June 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47677
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59155565
- Condition: Damaged
- Location: Bs 1230
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, REPLACED STA 1230 FRAME BELOW CUSP LINE, PN 5915556-5.  ACFT TT:  35,951 HRS.  ACFT TC:  49,919.
